# SDR 01645

- Difficulty date: September 3, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 68,909 hours, 63,789 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part serial: NSN
- Condition: Overserviced
- Part time: 98,909 hours, 63,789 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

On departure aircraft was notified by the Tower that aircraft was streaming fuel out of left wing tip area, Fuel stream was verified and called for immediate return to YIP. Declared an emergency. Landed normal not high energy stop or overweight. Maitenance determined that center wing tank had been overfueled. Sumped Surge tanks on both wings and inspected for leaks. System checked normal.
